# SDR DALA2015061703949

- Difficulty date: June 17, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 68,979 hours, 9,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL EMERGENCY LIGHTS WIRE IS LOOSE.  MAINTENACE RESECURED WIRE.  SYS OPERATION IS NORMAL.
